# SDR FDEA201502050457

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 792 hours, 35,697 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Latch
- Part number: ABH7357513
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH GEAR HANDLE DOWN, HAD GEAR UNSAFE INDICATION ON GEAR LIGHTS & SYNOPTIC.  DID NOT TURN GREEN TILL ON GO AROUND.  FOUND LG CONTROL LEVER STICKING.  CLEANED & LUBRICATED CONTROL LEVER.  CONTROL LEVER MOVES FREELY & ALL GEAR INDICATIONS INDICATE PROPERLY.
